# SDR AALA201904029025

- Difficulty date: April 1, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 65,507 hours, 24,855 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR #1 HINGE FITTING BEARING HAS EXCESSIVE PLAY AND IS WORN, REPLACED HINGE FITTING PER AMM 55-16-42.
